# SDR GLBA2003131

- Difficulty date: September 14, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 16,098 hours, 20,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Inoperative
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER T/O, ADJUSTED LT SPLIT FLAP SWITCH OPS CK GOOD.
